Alert archive / Michigan / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 16, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jun 22, 2015, 10:01 PM EDT for Kalamazoo County, Van Buren County, Michigan. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2015, 10:01 PM EDT (02:01 UTC)
- Expired
- Jun 22, 2015, 10:45 PM EDT
- In force
- 44 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kalamazoo County, MI, Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 66 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 10:30 PM EDT | TSTM WND GST 70 | Alamo, MI | SPOTTER ESTIMATED 60-70 MPH WINDS IN THE AREA. SPOTTER STATED THAT THE WIND GREATLY INCREASED FROM A VARYING DIRECTION BEFORE DYING DOWN. |
| Jun 22, 10:50 PM EDT | TSTM WND DMG | 2 S Richland, MI | SEVERAL TREES DOWN BLOCKING ROADS IN RICHLAND, COOPER, AND ROSS TOWNSHIPS. REPORTED BY KALAMAZOO CO. ROAD COMMISSION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 9:17 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 2.0 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2155 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 783 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 461 m²/s²
- 0-3 km storm-relative helicity
- 798 m²/s²
- Significant tornado parameter
- 7.6
- Supercell composite
- 31.2
The text
As transmitted, in the capitals the NWS used until 2016.
524 WUUS53 KGRR 230201 SVRGRR MIC077-159-230245- /O.NEW.KGRR.SV.W.0016.150623T0201Z-150623T0245Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1001 PM EDT MON JUN 22 2015 THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN KALAMAZOO COUNTY IN SOUTHWESTERN MICHIGAN... NORTHEASTERN VAN BUREN COUNTY IN SOUTHWESTERN MICHIGAN... * UNTIL 1045 PM EDT * AT 1000 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COMSTOCK NORTHWEST...MOVING EAST AT 35 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... KALAMAZOO... NORTHERN PORTAGE... EASTWOOD... WESTWOOD... GALESBURG... CLIMAX... RICHLAND... GREATER GALESBURG... SOUTH GULL LAKE... COMSTOCK NORTHWEST... ALAMO... PINE GROVE... PARCHMENT... AUGUSTA... MENTHA... OSHTEMO... MIDLAND PARK... KENDALL... COMSTOCK... COOPER... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN GRAND RAPIDS. INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT PROPERTY DAMAGE. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EDT FOR SOUTHWESTERN MICHIGAN. LAT...LON 4224 8593 4242 8583 4242 8530 4222 8530 TIME...MOT...LOC 0200Z 265DEG 33KT 4236 8554 TORNADO...POSSIBLE HAIL...<1.00IN WIND...60MPH $$ TJT
1 follow-up statement
806 WWUS53 KGRR 230217 SVSGRR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1017 PM EDT MON JUN 22 2015 MIC077-159-230245- /O.CON.KGRR.SV.W.0016.000000T0000Z-150623T0245Z/ KALAMAZOO MI-VAN BUREN MI- 1017 PM EDT MON JUN 22 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT FOR NORTHERN KALAMAZOO AND NORTHEASTERN VAN BUREN COUNTIES... AT 1015 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF PAW PAW...MOVING EAST AT 40 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED NEAR GULL LAKE MOVING EAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... KALAMAZOO... NORTHERN PORTAGE... EASTWOOD... WESTWOOD... GALESBURG... CLIMAX... RICHLAND... GREATER GALESBURG... SOUTH GULL LAKE... COMSTOCK NORTHWEST... ALAMO... PINE GROVE... PARCHMENT... AUGUSTA... MENTHA... OSHTEMO... MIDLAND PARK... KENDALL... COMSTOCK... COOPER... PRECAUTIONARY/PREPAREDNESS ACTIONS... REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE. TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN GRAND RAPIDS. INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT PROPERTY DAMAGE. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EDT FOR SOUTHWESTERN MICHIGAN. LAT...LON 4224 8593 4242 8583 4242 8530 4222 8530 TIME...MOT...LOC 0215Z 265DEG 33KT 4233 8585 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$ TJT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 7:41 PM EDT, 2 hours 20 minutes earlier.
Area forecast discussion, Jun 22, 7:41 PM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
741 PM EDT MON JUN 22 2015
LATEST UPDATE...
MESOSCALE DISCUSSION/AVIATION
.MESOSCALE DISCUSSION...
ISSUED AT 726 PM EDT MON JUN 22 2015
AN EXTREMELY UNSTABLE ENVIRONMENT HAS DEVELOPED OVER THE LAST FEW
HOURS WITH NUMEROUS SEVERE WEATHER PARAMETERS SUCH AS EFFECTIVE
BULK SHEAR...SFC BASED CAPE AND LI...AND THE CRAVEN BROOKS
SIGNIFICANT SEVERE PARAMETER SHOWING AN ATMOSPHERE CAPABLE OF
RAPID AND INTENSE CONVECTIVE DEVELOPMENT. NUMEROUS HI-RES MODEL
SIM REFS REVEAL CONVECTION DEVELOPING OVERHEAD...WHICH RADAR IS
PRESENTLY INDICATING. CONCERN FOR ALL SEVERE WEATHER TYPES
REMAINS...INCLUDING TORNADOES...GIVEN VERY HIGH SHEAR AND CAPE IN
THE LOW LEVELS AS WELL AS VERY HIGH SIG TOR PARAMETERS PRESENT FOR
ALL OF CENTRAL AND SOUTHERN LOWER MI (4 TO 6). VALUES THIS HIGH DO
SUPPORT STRONGER TORNADOES IF CONVECTION GROWS SEVERE IN THE NEXT
2 TO 4 HOURS. IN ADDITION...HEAVY RAIN WILL LIKELY ACCOMPANY ANY
STORMS THAT DEVELOP WITH LOCALIZED FLOODING IN A VERY SHORT AMOUNT
OF TIME.
&&
.SYNOPSIS...
ISSUED AT 328 PM EDT MON JUN 22 2015
SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING AHEAD OF A COLD
FRONT. THE STORMS SHOULD BE ENDING SHORTLY AFTER MIDNIGHT. THEN
CLEARING AND LESS HUMID WEATHER IS EXPECTED FOR TUESDAY MORNING.
FAIR WEATHER SHOULD CONTINUE INTO WEDNESDAY THEN MORE SHOWERS AND
THUNDERSTORMS ARE EXPECTED ON THURSDAY.
&&
.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 328 PM EDT MON JUN 22 2015
SEVERE WEATHER THREAT CONTINUES THIS EVENING WITH SHEAR PROFILES
AND HELICITY VALUES CONDUCIVE TO SUPERCELLS. INSTABILITY WILL
INCREASE AS ATMOSPHERE QUICKLY RECOVERS FROM THE STORMS THIS
AFTERNOON. HI RES MODELS SUCH AS THE HRR AND NCAR ENSEMBLE SHOWS
THE STORMS ARRIVING BY 9 PM AND ENDING AROUND 1 AM. THE MAIN
THREAT WILL BE DOWNBURSTS...WITH TORNADOES AND LARGE HAIL FROM THE
MORE PERSISTENT UPDRAFTS.
DRYING TAKES PLACE LATER TONIGHT WITH COLD FROPA AND FAIR WEATHER
IS EXPECTED THROUGH WEDNESDAY. THE FRONT STALLS SOUTH OF LOWER
MICHIGAN AND RETURNS AS A WARM FRONT...SO RAIN IS COMING BACK FOR
WEDNESDAY EVENING AND ESPECIALLY LATE WEDNESDAY NIGHT.
.LONG TERM...(THURSDAY THROUGH MONDAY)
ISSUED AT 328 PM EDT MON JUN 22 2015
MAIN EVENT IN THE EXTENDED IS A BATCH OF RAIN AND EMBEDDED
THUNDERSTORMS ON THURSDAY AS SFC LOW TRACKS ACROSS THE SOUTHERN
FORECAST AREA. ELEVATED INSTABILITY AND INCREASING SHEAR SHOULD
ALLOW ORGANIZED CONVECTION...PERHAPS AN MCS...TO AFFECT AT LEAST
THE SOUTHERN HALF OF THE FORECAST AREA.
THE UPPER FLOW AMPLIFIES OVER THE WEEKEND AND COOLER AND CLOUDY
WEATHER.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 726 PM EDT MON JUN 22 2015
TEMPO GROUPS IN PLACE TO HANDLE WHAT MAY BE RAPIDLY DEVELOPING
STORMS YET TONIGHT...MAINLY THROUGH 04Z OR SO. WIND GUSTS OF 30 TO
40 KNOTS WERE INTRODUCED IN THE TEMPOS...THOUGH SEVERE STORMS
COULD PUSH 50 KNOTS OR HIGHER. WILL AMEND AS NECESSARY GIVEN THE
SHOWERS/STORMS THAT ARE IN THE EARLY STAGES OF DEVELOPMENT ACROSS
WEST CENTRAL LOWER MI. ALSO MONITORING UPSTREAM STORMS IN WI THAT
ARE STILL AHEAD OF THE COLD FRONT.
&&
.MARINE...
ISSUED AT 552 PM EDT MON JUN 22 2015
HAVE ISSUED A GALE WARNING FOR ALL THE NEARSHORE ZONES. STRONG
ENVIRONMENTAL WINDS MIXING DOWN THIS EVENING...AND PERHAPS
OVERNIGHT...COULD SEE GUSTS TO 35 KNOTS PERSIST FOR SEVERAL HOURS.
THERE IS ALSO THE CHANCE FOR STRONG TO SEVERE THUNDERSTORMS FROM
ABOUT 8 PM TO 10 PM.
&&
.HYDROLOGY...
ISSUED AT 233 PM EDT MON JUN 22 2015
STRONG THUNDERSTORMS SO FAR THIS AFTERNOON HAVE PRODUCED HEAVY
RAINFALL IN SHORT AMOUNTS OF TIME. REPORTS SO FAR HAVE RANGED
BETWEEN A HALF INCH AND ONE INCH IN 30-45 MINUTES. BRIEF VERY HEAVY
RAINFALL MAY OVERWHELM STORM DRAINS AND CAUSE LOCALIZED
FLOODING...ESPECIALLY IN URBAN AND LOW-LYING AREAS.
THUNDERSTORMS WILL PROGRESS ACROSS SOUTHWEST LOWER MICHIGAN THROUGH
4 PM OR SO...WITH A LULL EXPECTED FROM LATE AFTERNOON THROUGH EARLY
EVENING. A SECOND ROUND OF STRONG TO SEVERE THUNDERSTORMS CAPABLE OF
HEAVY RAINFALL AND FLOODING IS EXPECTED FROM AROUND 8 PM THIS
EVENING THROUGH MIDNIGHT. THE RAINFALL THIS AFTERNOON AND EVENING
WILL CAUSE RISES ON AREA RIVERS AND STREAMS THIS EVENING THROUGH THE
REST OF THE WEEK. ADDITIONAL RIVER FLOOD ADVISORIES MAY BE NECESSARY
FOR RIVERS EXCEEDING BANKFULL.
BEYOND LATE THIS EVENING...THE POTENTIAL FOR HEAVY RAINFALL IS LOW.
WE COULD SEE LIGHT RAIN ON THURSDAY WITH A FRONTAL SYSTEM MOVING
THROUGH.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...BEACH HAZARDS STATEMENT THROUGH TUESDAY MORNING FOR MIZ037-043-
050-056-064-071.
LM...GALE WARNING UNTIL 5 AM EDT TUESDAY FOR LMZ844>849.
&&
MESOSCALE...HOVING
SYNOPSIS...OSTUNO
SHORT TERM...OSTUNO
LONG TERM...OSTUNO
AVIATION...HOVING
HYDROLOGY...EBW
MARINE...OSTUNOHazardous weather outlook, Jun 22, 4:54 PM EDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 454 PM EDT MON JUN 22 2015 MIZ037>040-043>046-050>052-056>059-064>067-071>074-232100- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 454 PM EDT MON JUN 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING. THE MAIN THREATS WILL BE ISOLATED TORNADOES...HIGH WINDS...HEAVY RAIN AND HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL BE POSSIBLE ON THURSDAY. THE MAIN THREAT WILL BE HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. LMZ844>849-232100- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 454 PM EDT MON JUN 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS COULD BRING WINDS OVER 35 KNOTS...HAIL...HEAVY RAIN AND LOCALLY HIGHER WAVES THIS EVENING. EVEN WITHOUT THUNDERSTORMS...SOUTHWEST WINDS THIS EVENING COULD GUST OVER 35 KNOTS AT TIMES. WINDS AND WAVES WILL REMAIN HAZARDOUS TO SMALL CRAFT OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE EXPECTED THURSDAY...WITH HEAVY RAIN AND SOME GUSTY WINDS. OSTUNO
In the hours before
Local storm report, Jun 22, 5:59 PM EDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
559 PM EDT MON JUN 22 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 2 NNW ONONDAGA 42.47N 84.58W
06/22/2015 INGHAM MI 911 CALL CENTER
CENTRAL DISPATCH INFORMED US THAT A TREE HAD
FALLEN AND BLOCKED GALE ROAD NEAR THE
INTERSECTION OF GALE ROAD AND KINNEVILLE
ROAD. THE TREE HAD BEEN REMOVED BY A LOCAL
FARMER.
&&
JAMLocal storm report, Jun 22, 6:05 PM EDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
605 PM EDT MON JUN 22 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM TSTM WND DMG CONCORD 42.18N 84.64W
06/22/2015 JACKSON MI 911 CALL CENTER
SEVERAL TREES AND POWER LINES REPORTED DOWN.
TIME ESTIMATED BY RADAR.
&&
JAMLocal storm report, Jun 22, 6:10 PM EDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
610 PM EDT MON JUN 22 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM TSTM WND DMG SPRING ARBOR 42.21N 84.56W
06/22/2015 JACKSON MI 911 CALL CENTER
SEVERAL TREES AND POWER LINES REPORTED DOWN
FROM SPRING ARBOR TO SANDSTONE. RADAR
INDICATED HIGH WIND GUSTS MAY HAVE AFFECTED
COMMUNITIES NEAR AND SOUTH OF JACKSON FROM
ABOUT 3:30PM THROUGH 4:00PM.
&&
JAMLocal storm report, Jun 22, 6:41 PM EDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
641 PM EDT MON JUN 22 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM TSTM WND DMG ALBION 42.25N 84.75W
06/22/2015 CALHOUN MI 911 CALL CENTER
CENTRAL DISPATCH HAS RECEIVED REPORTS OF
SEVERAL TREES DOWN, MAINLY AROUND THE ALBION
AREA. TIME ESTIMATED BY RADAR.
&&
JAMLocal storm report, Jun 22, 7:11 PM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
711 PM EDT MON JUN 22 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM TSTM WND DMG 2 S PULLMAN 42.45N 86.09W
06/22/2015 ALLEGAN MI 911 CALL CENTER
POWER LINES REPORTED DOWN IN LEE WITH A GUST
THAT MOVED THROUGH EARLIER THIS AFTERNOON.
TIME ESTIMATED BY RADAR.
&&
JAMLocal storm report, Jun 22, 7:14 PM EDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
714 PM EDT MON JUN 22 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 PM TSTM WND DMG ALLEGAN 42.53N 85.85W
06/22/2015 ALLEGAN MI 911 CALL CENTER
DISPATCH STATED THAT POWER LINES WERE
REPORTED DOWN IN ALLEGAN TOWNSHIP. TIME OF
OCCURRENCE ESTIMATED BY RADAR.
&&
JAMThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 9:25 PM EDT | River Flood Advisory | GRR | Ionia | 10 days |
| Jun 22, 9:25 PM EDT | River Flood Advisory | GRR | Clinton | 35 hr |
| Jun 22, 9:59 PM EDT | Small Craft Advisory | GRR | 9 hr | |
| Jun 22, 10:14 PM EDT | Areal Flood Advisory | GRR | Allegan, Barry, Calhoun, Kalamazoo, Van Buren | 12 hr |
| Jun 22, 10:14 PM EDT | Severe Thunderstorm Warning | GRR | Barry, Calhoun, Eaton | 61 min |
| Jun 22, 10:22 PM EDT | Special Marine Warning | GRR | 53 min | |
| Jun 22, 10:25 PM EDT | Tornado Warning | GRR | Kalamazoo, Van Buren | 50 min |
| Jun 22, 10:47 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Van Buren | 43 min |
| Jun 22, 11:14 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Barry, Calhoun, Eaton | 46 min |
| Jun 22, 11:25 PM EDT | Areal Flood Warning | GRR | Allegan, Barry, Calhoun, Eaton, Kalamazoo, Van Buren | 12 hr |
| Jun 22, 11:25 PM EDT | Severe Thunderstorm Warning | GRR | Kalamazoo, Van Buren | 42 min |
| Jun 22, 11:31 PM EDT | Severe Thunderstorm Warning | GRR | Ingham, Jackson | 44 min |
| Jun 22, 11:56 PM EDT | Severe Thunderstorm Warning | GRR | Calhoun | 34 min |
| Jun 22, 11:58 PM EDT | Areal Flood Warning | GRR | Calhoun, Eaton, Ingham, Jackson | 12 hr |
| Jun 23, 12:03 AM EDT | Areal Flood Advisory | GRR | Allegan, Barry, Eaton, Ingham | 12 hr |
| Jun 23, 12:13 AM EDT | Severe Thunderstorm Warning | GRR | Jackson | 24 min |
| Jun 23, 12:34 AM EDT | Areal Flood Advisory | GRR | Clinton, Ionia | 12 hr |
| Jun 23, 1:35 AM EDT | River Flood Advisory | GRR | Ingham | 39 hr |
| Jun 23, 2:57 AM EDT | River Flood Warning | GRR | Clinton | 3 days |
| Jun 23, 3:49 AM EDT | River Flood Advisory | GRR | Jackson | 10 hr |
| Jun 23, 3:49 AM EDT | River Flood Advisory | GRR | Kent | 6 days |
| Jun 23, 3:49 AM EDT | River Flood Advisory | GRR | Ingham | 53 hr |
| Jun 23, 3:49 AM EDT | River Flood Advisory | GRR | Ingham | 3 days |
| Jun 23, 3:49 AM EDT | River Flood Advisory | GRR | Clinton | 6 days |
| Jun 23, 3:49 AM EDT | River Flood Advisory | GRR | Barry | 7 days |
| Jun 23, 11:02 AM EDT | River Flood Advisory | GRR | Eaton | 69 hr |
| Jun 23, 11:02 AM EDT | River Flood Advisory | GRR | Ionia | 33 hr |
| Jun 23, 11:02 AM EDT | River Flood Advisory | GRR | Calhoun | 23 hr |
| Jun 23, 11:02 AM EDT | River Flood Advisory | GRR | Allegan | 10 days |
| Jun 23, 11:22 AM EDT | Areal Flood Advisory | GRR | Calhoun, Eaton | 24 hr |
| Jun 23, 11:36 AM EDT | Beach Hazards Statement | GRR | Allegan, Muskegon, Ottawa, Van Buren | 5 hr |
| Jun 23, 12:35 PM EDT | River Flood Advisory | GRR | Kent | 4 days |
Nearby
Severe Thunderstorm Warnings in Michigan, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.